Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Properties of Fully Developed Chaos in One-Dimensional Maps
Авторы: Gyorgyi G., Szepfalusy P.
Journal of Statistical Physics, Vol. 34, Nos. 3/4, 1984. p. 451-475.
We consider single-humped symmetric one-dimensional maps generating fully developed chaotic iterations specified by the property that on the attractor the mapping is everywhere two to one. To calculate the probability distribution function, and in turn the Lyapunov exponent and the correlation function, a perturbation expansion is developed for the invariant measure. Besides deriving some general results, we treat several examples in detail and compare our theoretical results with recent numerical ones. Furthermore, a necessary condition is deduced for the probability distribution function to be symmetric and an effective functional iteration method for the measure is introduced for numerical purposes.